My Husbands eyes have gone from sky blue to a greenish brown in the 2 years since he has been on this drug. It is the only thing he takes other than vitamins. I hope (if this is a side effect) it is reversable... Thanks for any knowledge or experience you may have!
There have been no reports of eye colour change with Lovastatin use.
See - https://www.drugs.com/sfx/lovastatin-side-effects.html
See an eye specialist if you are concerned.
Please see your optometrist or an eye specialist. It can cause ocular side effects ... so please get your eyes checked.
Ocular side effects of HMG-CoA reductase inhibitors have included progression of cataracts and ophthalmoplegia. There is no evidence to support adverse effects of lovastatin on the human lens.
- Lovastatin Information for Consumers
- Lovastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 1 answer
Can I take salmon Omega while taking Perindoril 4mg, amlopidine 5mg, lovastatin 20mg & asprin 150mg?
Posted 15 Mar 2013 • 1 answer
Posted 24 Jun 2016 • 0 answers
I have been taking lovastatin for over a year I take 40 milligrams once a day I wonder if you can s?
Posted 10 Feb 2017 • 1 answer
Posted 26 Apr 2017 • 0 answers